# SDR AALA20090807LGA02

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 60,121 hours, 30,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FORWARD FLASHLIGHT SECURITY STRAP MISSING.   REPLACED SECURITY STRAP FOR FORWARD FLASHLIGHT.
